MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INVOS; OXIMETER, TISSUE SATURATION

MEDTRONIC NEUROMODULATION INVOS; OXIMETER, TISSUE SATURATION
Model Number PMPAMP71
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the devices had reading issue.It was stated that the monitor showed low baseline and erratic rso2 reading fluctuating by 40-50% from baseline unilaterally and on both sides.It was stated that first baselines were 20 and 24.Sensors were removed and new ones applied resulting in baselines of 28 and 30.Baselines reading were set on an awake patient receiving 6 lpm of oxygen.It was reported that there was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the devices had reading issue.It was stated that the monitor showed low baseline and erratic rso2 reading fluctuating by 40-50% from baseline unilaterally and on both sides.It was stated that first baselines were 20 and 24.Sensors were removed and new ones applied resulting in baselines of 28 and 30.Baselines reading were set on an awake patient receiving 6 lpm of oxygen.The customer reported that there was no patient injury.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key8422609
Report Number2936999-2019-00187
Device Sequence Number239966
Product Code MUD
UDI-Device Identifier10884521552616
UDI-Public10884521552616
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMPAMP71
Device Catalogue NumberPMPAMP71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale